MAUDE Adverse Event Report: STRYKER GMBH CONNECTING ROD HOFFMANN II MICRO Ø 3 X 50MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH CONNECTING ROD HOFFMANN II MICRO Ø 3 X 50MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 50796050
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "upon doing inspections for pqh 4135808, cracks were found on the ends of additional rods not within the scope of the product hold.".
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.The device inspection revealed the following: visual examination of the received product shows that both ends have fine cracks, as reported.Otherwise, the part is in a good and not damaged condition.Inspection of the received information/evidence are done or will be done, in the proceedings of the nc.Based on investigation, the root cause was attributed to a design related issue.

Brand Name
CONNECTING ROD HOFFMANN II MICRO Ø 3 X 50MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25317488
Report Number0008031020-2026-00720
Device Sequence Number5368134
Product Code KTT
UDI-Device Identifier04546540389916
UDI-Public(01)04546540389916(11)160511(10)V11170
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K033476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number50796050
Device Lot NumberV11170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown